MathSciNet Relay Station
MathSciNet bibliographic data
MR1237139 57M25
Birman, Joan S.; Menasco, William W. Studying links via closed braids. III. Classifying links which are closed $3$-braids. Pacific J. Math. 161 (1993), no. 1, 25–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement